| Catalog Number |
383537 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
Exposure to Body Fluids (1745)
| Date of Event |
03/16/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
G.4.K183399; k243403.H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
Event or Problem Description
It was reported that a staff member was sprayed in eyes during a contrast injection.A nexiva dual port with 1 tuta hport connector and 1 q-style connector was being used in ct for a contrast injection.The contrast injection was given through the pressure injectable hport and blood stained contrast then sprayed out the non-pressure injectable q-style connector.Unfortunately this was when a radiographer was checking the site during injection and was sprayed in the eyes.Exposure to blood/bodily fluids.Staff member received blood exposure to eyes.Hospital policy followed post exposure.(b)(6) 2026 - received an email response from complainant for information could you please provide information related to the type of care received by the healthcare worker to include any diagnostics and medical treatment required.From the customer in original pir ¿staff member received blood exposure to eyes.Hospital policy followed post exposure¿ no further information available.
Additional Manufacturer Narrative
Investigation summary: root cause couldn't be determined due to unavailability of sample information.A complaint history record (chr) review could not be performed as no batch/lot number was made available for this reported event.A device history record (dhr) review could not be performed as no batch/lot number was made available for this reported event.A review of the applicable risk document indicates that the potential risk of the reported event was assessed appropriately in the risk management documentation.
Event or Problem Description
No additional information.